# SDR IPXA2018110535631

- Difficulty date: October 15, 2018
- Submitted: November 5, 2018
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 64,120 hours, 16,331 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: ACA73013
- Condition: Chafed
- Location: Main Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR FWD FRAME PAN HAD A DEEP CHAFE IN TWO PLACES.  REMOVED, FABRICATED, AND REPLACED THE MAIN CARGO DOOR FRAME PAN IAW DWG ACA7301,  SRM 51-35-01 AND SRM 51-33-01.
